Alert archive / Wisconsin / Flood Watches in 2020

Flood Watch 2, NWS Green Bay, WI

July 9, 202015 counties in Wisconsin

NWS Green Bay, WI issued this flood watch at Jul 9, 2020, 12:11 PM CDT for 15 counties in Wisconsin. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2020, 12:11 PM CDT (17:11 UTC)
Expired
Jul 10, 2020, 4:00 AM CDT
In force
16 hr
Issued by
NWS Green Bay, WI
Flood severity
None

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 39 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1820 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

500 
WGUS63 KGRB 091711
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Green Bay WI
1211 PM CDT Thu Jul 9 2020

...SLOW MOVING THUNDERSTORMS MAY PRODUCE FLOODING...

.An upper level low pressure system will produce showers and
thunderstorms at times as it moves slowly northeast from Iowa to
Wisconsin. The storms will be moving very slowly, and produce
torrential rain that could produce flooding of urban areas, small
streams and basements. 

WIZ020-022-030-031-035>040-045-048>050-074-100115-
/O.NEW.KGRB.FA.A.0002.200709T1711Z-200710T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Menominee-Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-
Brown-Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Oconto County-
Including the cities of Keshena, Neopit, Sturgeon Bay, 
Fish Creek, Sister Bay, Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, 
Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, 
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, Two Rivers, Little Suamico, Sobieski, 
Brookside, Oconto, and Pensaukee
1211 PM CDT Thu Jul 9 2020

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Green Bay has issued a

* Flood Watch for portions of central Wisconsin, east central 
  Wisconsin, and northeast Wisconsin, including the following 
  areas, in central Wisconsin, Marathon, Portage, Waushara, and 
  Wood. In east central Wisconsin, Calumet, Manitowoc, and 
  Winnebago. In northeast Wisconsin, Brown, Door, Kewaunee, 
  Menominee, Outagamie, Shawano, Southern Oconto County, and 
  Waupaca. 

* Through late tonight

* A slow moving upper level low pressure system will produce
  showers and thunderstorms with torrential rain at times. 
  Rainfall rates of one to two inches per hour are possible. 

* Small stream, urban and basement flooding is possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
3 follow-up statements
388 
WGUS63 KGRB 092229
FFAGRB

Flood Watch
National Weather Service Green Bay WI
529 PM CDT Thu Jul 9 2020

...SLOW MOVING THUNDERSTORMS MAY PRODUCE FLOODING...

.An upper level low pressure system will produce showers and
thunderstorms at times as it moves slowly northeast from Iowa to
Wisconsin. The storms will be moving very slowly, and produce
torrential rain that could produce flooding of urban areas, small
streams and basements.

WIZ020-022-030-031-035>040-045-048>050-074-100630-
/O.CON.KGRB.FA.A.0002.000000T0000Z-200710T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Menominee-Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-
Brown-Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Oconto County-
Including the cities of Keshena, Neopit, Sturgeon Bay, 
Fish Creek, Sister Bay, Wausau, Shawano, Marshfield, 
Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, 
Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, 
Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion,
New Holstein, Manitowoc, Two Rivers, Little Suamico, Sobieski, 
Brookside, Oconto, and Pensaukee
529 PM CDT Thu Jul 9 2020

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

The Flood Watch continues for

* Portions of central Wisconsin, east central Wisconsin, and 
  northeast Wisconsin, including the following areas, in central 
  Wisconsin, Marathon, Portage, Waushara, and Wood. In east 
  central Wisconsin, Calumet, Manitowoc, and Winnebago. In 
  northeast Wisconsin, Brown, Door, Kewaunee, Menominee, 
  Outagamie, Shawano, Southern Oconto County, and Waupaca. 

* Until 4 AM CDT Friday

* A slow moving upper level low pressure system will produce
  showers and thunderstorms with torrential rain at times this
  evening and overnight. A general 1 to 2 inches are likely within
  the watch area. Locally 2 to 4 inches of rainfall are possible
  in portions of Wood, Portage, Waupaca, Waushara and Winnebago
  counties where hourly rainfall rates of 1 to 2 inches of rain 
  are possible this evening. 
  
 * Small stream, urban and basement flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
392 
WGUS63 KGRB 100245
FFAGRB

Flood Watch
National Weather Service Green Bay WI
945 PM CDT Thu Jul 9 2020

...SLOW MOVING THUNDERSTORMS MAY PRODUCE FLOODING...

.An upper level low pressure system will produce showers and
thunderstorms at times as it moves slowly northeast from Iowa to
Wisconsin. The storms will be moving very slowly, and produce
torrential rain that could produce flooding of urban areas, small
streams and basements.

WIZ035-100345-
/O.CAN.KGRB.FA.A.0002.000000T0000Z-200710T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wood-
Including the cities of Marshfield and Wisconsin Rapids
945 PM CDT Thu Jul 9 2020

...FLOOD WATCH IS CANCELLED...

The Flood Watch for Wood county in central Wisconsin has been 
cancelled. The heaviest rain should stay to the north and east of
Wood county, therefore the watch is no longer in effect there.


$$

WIZ020-022-030-031-036>040-045-048>050-074-100900-
/O.CON.KGRB.FA.A.0002.000000T0000Z-200710T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Menominee-Door-Marathon-Shawano-Portage-Waupaca-Outagamie-Brown-
Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Oconto County-
Including the cities of Keshena, Neopit, Sturgeon Bay, 
Fish Creek, Sister Bay, Wausau, Shawano, Stevens Point, Plover, 
New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee,
Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, 
Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, 
Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee
945 PM CDT Thu Jul 9 2020

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

The Flood Watch continues for

* Portions of central Wisconsin, east central Wisconsin, and 
  northeast Wisconsin, including the following areas, in central 
  Wisconsin, Marathon, Portage, and Waushara. In east central 
  Wisconsin, Calumet, Manitowoc, and Winnebago. In northeast 
  Wisconsin, Brown, Door, Kewaunee, Menominee, Outagamie, 
  Shawano, Southern Oconto County, and Waupaca. 

* Until 4 AM CDT Friday

* A slow moving upper level low pressure system will produce
  showers and thunderstorms with torrential rain at times this
  evening and overnight. One to two inches of rain are likely in
  most places, but locally total of 2 to 4 inches are expected. 
  Rainfall rates of 1 to 2 inches per hour are possible.

* Small stream, urban and basement flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
564 
WGUS63 KGRB 100920
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Green Bay WI
420 AM CDT Fri Jul 10 2020

...HEAVY RAINFALL AND URBAN FLOODING POSSIBLE THIS MORNING...

.An upper level low pressure system will produce heavy showers 
and a few thunderstorms as it moves through eastern Wisconsin.
The storms will be moving very slowly, and produce torrential 
rain that could produce flooding of urban areas.

WIZ038-039-048>050-101200-
/O.EXP.KGRB.FA.A.0002.000000T0000Z-200710T0900Z/
/O.NEW.KGRB.FA.A.0003.200710T0920Z-200710T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Outagamie-Brown-Winnebago-Calumet-Manitowoc-
Including the cities of Appleton, Green Bay, Oshkosh, Neenah, 
Menasha, Chilton, Brillion, New Holstein, Manitowoc, 
and Two Rivers
420 AM CDT Fri Jul 10 2020

...FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THIS MORNING...

The National Weather Service in Green Bay has issued a

* Flood Watch for portions of east central Wisconsin and 
  northeast Wisconsin, including the following areas, in east 
  central Wisconsin, Calumet, Manitowoc, and Winnebago. In 
  northeast Wisconsin, Brown and Outagamie. 

* Until 7 AM CDT this morning

* A slow moving upper level low pressure system will produce
  showers and a few thunderstorms with torrential rain this
  morning. Additional rainfall amounts of 1 to 2 inches are
  possible, and may result in flooding of urban areas.

* Small stream, urban and basement flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

$$

WIZ022-040-074-101500-
/O.EXP.KGRB.FA.A.0002.000000T0000Z-200710T0900Z/
/O.NEW.KGRB.FA.A.0003.200710T0920Z-200710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Door-Kewaunee-Southern Oconto County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Kewaunee, Luxemburg, Little Suamico, Sobieski, Brookside, Oconto,
and Pensaukee
420 AM CDT Fri Jul 10 2020

...FLOOD WATCH IN EFFECT UNTIL 10 AM CDT THIS MORNING...

The National Weather Service in Green Bay has issued a

* Flood Watch for a portion of northeast Wisconsin, including 
  the following areas, Door, Kewaunee, and Southern Oconto 
  County. 

* Until 10 AM CDT this morning

* A slow moving upper level low pressure system will produce
  showers and a few thunderstorms with torrential rain this
  morning. Additional rainfall amounts of 1 to 2 inches are
  possible, and may result in flooding of urban areas.

* Small stream, urban and basement flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

$$

WIZ020-030-031-036-037-045-101030-
/O.EXP.KGRB.FA.A.0002.000000T0000Z-200710T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Menominee-Marathon-Shawano-Portage-Waupaca-Waushara-
Including the cities of Keshena, Neopit, Wausau, Shawano, 
Stevens Point, Plover, New London, Waupaca, Clintonville, 
Redgranite, and Wautoma
420 AM CDT Fri Jul 10 2020

...FLOOD WATCH HAS EXPIRED...

The Flood Watch for Menominee, Marathon, Shawano, Portage, Waupaca
and Waushara counties has expired. Showers have become scattered 
and light across the area.

$$

WIZ073-101500-
/O.NEW.KGRB.FA.A.0003.200710T0920Z-200710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Marinette County-
Including the cities of Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, and Middle Inlet
420 AM CDT Fri Jul 10 2020

...FLOOD WATCH IN EFFECT UNTIL 10 AM CDT THIS MORNING...

The National Weather Service in Green Bay has issued a

* Flood Watch for a portion of northeast Wisconsin, including 
  the following area, Southern Marinette County. 

* Until 10 AM CDT this morning

* A slow moving upper level low pressure system will produce
  showers and a few thunderstorms with torrential rain this
  morning. Additional rainfall amounts of 1 to 2 inches are
  possible, and may result in flooding of urban areas.

* Small stream, urban and basement flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
Kieckbusch

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at Jul 9, 6:48 AM CDT, 5 hours 23 minutes earlier.

Area forecast discussion, Jul 9, 6:48 AM CDT, 5 hours 23 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
648 AM CDT Thu Jul 9 2020

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 426 AM CDT Thu Jul 9 2020

An impressive gust front associated with earlier severe/near-
severe convection over northern WI has pushed through most of the
forecast area, producing gusts to 30-40 mph and generating
scattered showers and storms. Temperatures have dropping into the
60s in the wake of this boundary. A secondary area of convection
was refiring over north central WI, apparently along another
lingering convective boundary, and in association with a short-
wave trof. A large cluster of showers and embedded storms over
northern MN appeared to linked with the RRQ of an upper level jet.

Short-term precipitation trends are not easy to decipher this
morning. The convection over eastern WI will continue to weaken
as the outflow shifts southeast of the region. The convection
over north central WI should drift southeast and gradually weaken
as it moves toward central WI. Much of the thunderstorm activity
over northern MN is expected to lift northeast, as the jet streak
pulls out of the region. This should leave the forecast area in a
bit of a lull from mid-morning through early afternoon. Expect
convection to pick up again later in the afternoon as the
atmosphere destabilizes (CAPE 1500-2500 j/kg) and a short-wave
trof approaches central WI. Showers and thunderstorms will
continue to increase over eastern WI as the short-wave and a weak
cold front move through the region tonight. A decreasing trend in
the precipitation is expected over our northwest counties in the
late evening and overnight hours. SPC has focused the SLGT risk a
bit farther south than the previous forecast, and this seems
reasonable with the strongest instability and deep layer shear
(25-30 kts) anticipated over central and east central WI during
the late afternoon/early evening. PWAT values will also be 1.5 to
2 inches in advance of the cold front, and steering level winds
will be fairly weak, so heavy rainfall will be a continued
threat. WPC has placed the Fox Valley region in a SLGT risk of
excessive rainfall. Highs today will be in the 80s, with heat
indices reaching the middle 90s in parts of central and eastern
WI. Lows tonight should reach 60 to 65 northwest, and 65 to 70
southeast.

Showers and thunderstorms should taper off in eastern WI Friday
morning, but additional isolated storms may redevelop there during
the afternoon, in association with a weak short-wave trof. It
will be a warm, but somewhat more comfortable day, with highs in
the lower to middle 80s, and dew points in the upper 50s and 60s.

.LONG TERM...Friday Night Through Wednesday
Issued at 426 AM CDT Thu Jul 9 2020

Forecast concerns continue to revolve around thunderstorm potential
through the period.  Medium range models continue to show that the
region will get a break from the very warm and unstable airmass that
has been present over the past week.  As the upper flow turns to the
southwest again, the heat and humidity is expected to surge back
into the region early next week, along with a higher chance of
thunderstorms.

Friday night through Saturday night...Weak high pressure will be
building into the region on Friday night.  Clearing skies, light
winds, and falling dewpoints should make the night cooler than the
past several nights.  Models continue to suggest that a shortwave
will be dropping southeast near the region on Saturday.  The track
remains quite uncertain, so will keep precip chances low.  Central
WI appears to have a higher chance of rain than northeast WI, mostly
during the afternoon and evening. Precip chances then diminish by
late Saturday night.  With light northwest winds, temperatures will
be slightly cooler on Saturday with highs ranging from the low to
mid 80s.

Rest of the forecast...With weak high pressure sliding across the
region, dry weather remains on track for most locations on Sunday
and Monday.  As the deep layer flow turns to the southwest ahead of
a large trough moving across central Canada, will see warmer temps
and higher humidity return to the area by Tuesday.  The pattern will
also be conducive for thunderstorms at times from Monday night into
Wednesday.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 643 AM CDT Thu Jul 9 2020

Showers and storms over north central and central WI are expected
to weaken by mid-morning, followed by a general lull in the
precipitation during the late morning and early afternoon. An
upper level disturbance and weak cold front will bring showers and
storms back to the region later this afternoon through tonight.
MVFR conditions should accompany the thunderstorms. There is
potential for strong to severe storms with damaging winds and
torrential rain, especially in central and east central WI during
the late afternoon and evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......MPC
AVIATION.......Kieckbusch
Hazardous weather outlook, Jul 9, 4:28 AM CDT, 7 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
428 AM CDT Thu Jul 9 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
428 AM CDT Thu Jul 9 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

There is a slight risk of severe storms today, especially over
central and east central Wisconsin between 3 pm and 9 pm. The
strongest storms will be capable of producing damaging winds,
torrential rainfall and hail. Be sure to monitor later forecasts
for more detailed information.

Hot and humid weather will continue with heat indices in the low
to mid 90s in most places this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms will be possible at times from Friday through the
weekend, but the risk of severe weather looks low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

LMZ521-522-541>543-100930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
428 AM CDT Thu Jul 9 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The chance of thunderstorms will continue at times through tonight.
Any storms will pose a risk to boaters.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The chance of thunderstorms will continue at times from Friday
through the weekend. Any thunderstorms that develop will pose a
hazard to boaters on the lake and bay.

Kieckbusch/MPC

In the hours before

Local storm report, Jul 9, 8:35 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
835 AM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     TSTM WND GST     WAUSAU                  44.96N 89.63W
07/09/2020  M46.00 MPH       MARATHON           WI   ASOS

&&

SAC
Special weather statement, Jul 9, 8:36 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Green Bay WI
836 AM CDT Thu Jul 9 2020

WIZ019-030-031-035-036-091415-
Shawano WI-Langlade WI-Wood WI-Marathon WI-Portage WI-
836 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOOD...NORTHERN
PORTAGE...EASTERN MARATHON...SOUTHWESTERN LANGLADE AND WESTERN
SHAWANO COUNTIES UNTIL 915 AM CDT...

At 836 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Weston to Bevent to 7
miles north of Lake Wazeecha to 11 miles west of Babcock. Movement
was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Bevent around 840 AM CDT.
  Stevens Point, Antigo, Whiting, Wittenberg and Babcock around 855
  AM CDT.
  Wisconsin Rapids and Lake Wazeecha around 915 AM CDT.

Other locations impacted by these storms include Aniwa, Sandhill
Wildlife Area, Elderon, Ackley Wildlife Area, Mattoon, Polar, Pike
Lake, Park Ridge, North Star and Holt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4433 9032 4447 8982 4477 8949 4516 8943
      4517 8897 4482 8906 4468 8917 4468 8923
      4460 8922 4454 8927 4429 8988 4427 9032
TIME...MOT...LOC 1336Z 263DEG 30KT 4501 8937 4478 8939 4448 8973 4430
9035

RDM
Local storm report, Jul 9, 10:08 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     HEAVY RAIN       LAC VIEUX DESERT        46.13N 89.11W
07/09/2020  M4.17 INCH       VILAS              WI   CO-OP OBSERVER

&&

SAC
Local storm report, Jul 9, 10:19 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     HEAVY RAIN       PHELPS                  46.06N 89.08W
07/09/2020  M2.25 INCH       VILAS              WI   CO-OP OBSERVER

&&

SAC
Local storm report, Jul 9, 11:14 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1114 AM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     HEAVY RAIN       MERRILL                 45.18N 89.68W
07/09/2020  M1.08 INCH       LINCOLN            WI   AWOS

1107 AM     HEAVY RAIN       3 SW MARSHFIELD         44.63N 90.20W
07/09/2020  M1.25 INCH       WOOD               WI   TRAINED SPOTTER

1107 AM     HEAVY RAIN       HAZELHURST              45.79N 89.71W
07/09/2020  M1.50 INCH       ONEIDA             WI   TRAINED SPOTTER

1107 AM     HEAVY RAIN       BOULDER JUNCTION        46.11N 89.63W
07/09/2020  M1.68 INCH       VILAS              WI   PUBLIC

1107 AM     HEAVY RAIN       S EAGLE RIVER           45.91N 89.25W
07/09/2020  M1.14 INCH       VILAS              WI   PUBLIC

1107 AM     HEAVY RAIN       MARSHFIELD              44.66N 90.16W
07/09/2020  M2.32 INCH       WOOD               WI   ASOS

            FROM 7AM-930AM THIS MORNING.

1107 AM     HEAVY RAIN       5 N TOMAHAWK            45.53N 89.73W
07/09/2020  M1.40 INCH       LINCOLN            WI   PUBLIC

1107 AM     HEAVY RAIN       MINOCQUA                45.86N 89.69W
07/09/2020  M1.64 INCH       ONEIDA             WI   CO-OP OBSERVER

&&

SAC
Special weather statement, Jul 9, 12:00 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1200 PM CDT Thu Jul 9 2020

WIZ038-048-091745-
Outagamie WI-Winnebago WI-
1200 PM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WINNEBAGO AND SOUTH
CENTRAL OUTAGAMIE COUNTIES UNTIL 1245 PM CDT...

At 1200 PM CDT, Doppler radar was tracking a strong thunderstorm near
Menasha, or 8 miles southwest of Appleton, moving north at 10 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Appleton, Menasha, Northern Lake Winnebago, Central Lake Winnebago,
Neenah, Greenville, Mackville, Larsen, Uw Fox Valley and
Stephensville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4409 8841 4410 8862 4441 8859 4440 8840
TIME...MOT...LOC 1700Z 187DEG 9KT 4418 8851

Cooley

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:56 PM CDTSevere Thunderstorm WarningGRBVilas64 min
Jul 8, 11:16 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas44 min
Jul 9, 12:01 AM CDTSpecial Weather StatementGRBOneida59 min
Jul 9, 12:47 AM CDTSpecial Weather StatementGRBFlorence58 min
Jul 9, 1:03 AM CDTSevere Thunderstorm WarningGRBFlorence, Marinette42 min
Jul 9, 1:30 AM CDTSpecial Weather StatementGRBMarinette60 min
Jul 9, 2:24 AM CDTSpecial Marine WarningGRB2 hr
Jul 9, 7:23 AM CDTSpecial Weather StatementGRBLanglade, Marathon, Wood97 min
Jul 9, 8:32 AM CDTSpecial Weather StatementGRBLanglade28 min
Jul 9, 8:36 AM CDTSpecial Weather StatementGRBPortage39 min
Jul 9, 12:00 PM CDTSpecial Weather StatementGRBOutagamie45 min
Jul 9, 12:19 PM CDTSpecial Weather StatementGRBBrown41 min
Jul 9, 1:18 PM CDTSpecial Weather StatementGRBCalumet27 min
Jul 9, 1:58 PM CDTSpecial Weather StatementGRBWinnebago62 min
Jul 9, 2:54 PM CDTSpecial Weather StatementGRBCalumet, Winnebago51 min

Nearby

Flood Watches in Wisconsin, 2020Every flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.